Mathematische Zeitschrift

, Volume 195, Issue 4, pp 581–600

The Kazhdan-Lusztig conjecture for generalized Verma modules

  • Luis G. Casian
  • David H. Collingwood
Article

DOI: 10.1007/BF01166705

Cite this article as:
Casian, L.G. & Collingwood, D.H. Math Z (1987) 195: 581. doi:10.1007/BF01166705

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Luis G. Casian
    • 1
  • David H. Collingwood
    • 2
  1. 1.Massachusetts Institute of TechnologyCambridgeUSA
  2. 2.Department of MathematicsUniversity of WashingtonSeattleUSA